# SDR COMA2008121750036

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 25,297 hours, 22,851 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 847
- Condition: Faulty
- Location: Zone 200
- Part time: 30,796 hours, 27,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED WING OVERHEAT WARNING MSG WITH SYSTEM ON, AND IN STANDBY.  ACFT RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED LEFT ANTI-ICE MODULATING SHUTOFF VALVE.
